MathSciNet Relay Station
MathSciNet bibliographic data
MR2059883 47H10 (47J20 54H25)
Balaj, Mircea Weakly $G$-KKM mappings, $G$-KKM property, and minimax inequalities. J. Math. Anal. Appl. 294 (2004), no. 1, 237–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement